# The original documents are located in Box 12, folder "California Trip - Schedule" of the Michael Raoul-Duval Papers at the Gerald R. Ford Presidential Library.

### **Copyright Notice**

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Michael Raoul-Duval donated to the United States of America his copyrights in all of his unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

5:20 pm

AIR FORCE ONE ARRIVES El Toro Marine Air Corps Station, California.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

PFC Leaders
Base Commander

En route the motorcade for boarding, the President will talk briefly with the local press.

5:30 pm

MOTORCADE DEPARTS El Toro Marine Air Corps Station en route Mission Viejo High School, Mission Viejo, California.

[Driving time: 10 minutes]

5:40 pm

MOTORCADE ARRIVES rear entrance of Mission Viejo High School Band Shell.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. and Mrs. Phil Riley, President of Mission Viejo Company

The President proceeds to holding room for brief pause.

5:50 pm

"Ruffles and Flourishes" Announcement "Hail to the Chief"

The President departs holding room en route dais for dedication ceremonies commemorating the Mission Viejo Community Flag.

OPEN PRESS COVERAGE CROWD SITUATION 5:55 pm The President arrives dais seat and is seated.

5:56 pm Welcoming remarks.

5:58 pm Invocation.

5:59 pm The President and the director of the Mission Viejo
Cultural Community proceed from their platform seats
to the seat of the flagpole, where they stand at attention
for the raising of the flags.

6:01 pm National Anthem.

6:03 pm The President and the director of the Cultural Community return to their platform seats.

6:03 pm Introduction of dais guests, concluding in the introduction of the President.

6:05 pm Presidential remarks.

FULL PRESS COVERAGE

6:20 pm Remarks conclude.

Musical medley.

The President departs platform en route motorcade for boarding.

6:30 pm MOTORCADE DEPARTS Mission Viejo High School en route Hilton Inn, Laguna Hills, California.

[Driving time: 5 minutes]

6:35 pm MOTORCADE ARRIVES Hilton Inn.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Hotel Manager

The President proceeds to Suite.



6:40 pm The President arrives Suite.

PERSONAL'STAFF TIME: 35 minutes

7:15 pm The President departs Suite en route motorcade for boarding.

MOTORCADE DEPARTS Hilton Inn en route Leisure World Clubhouse #2, Laguna Hills, California.

[Driving time: 10 minutes]

7:25 pm MOTORCADE ARRIVES Clubhouse #2.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

President of the Leisure World GOP Club Event Chairman

The President, accompanied by the aforementioned, proceeds to offstage announcement area.

7:30 pm "Ruffles and Flourishes"

Announcement
"Hail to the Chief"

The President departs Clubhouse en route platform to address members and guests of the Leisure World Community.

OPEN PRESS COVERAGE ATTENDANCE: 2000

7:31 pm The President arrives platform and remains standing.

Introduction of the President.

7:32 pm Presidential remarks.

LIVE EDUCATIONAL TV

7:52 pm Remarks conclude.

The President thanks the Leisure World Community members and guests and proceeds to greet members of the audience prior to boarding motorcade.

8:10 pm MOTORCADE DEPARTS Clubhouse #2 en route Clubhouse #3.

[Driving time: 5 minutes]

8:15 pm MOTORCADE ARRIVES Clubhouse #3.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will have the opportunity to tour the Clubhouse facility and greet members of the community who were unable to attend the speech.

8:35 pm The President reboards motorcade.

MOTORCADE DEPARTS Clubhouse #3 en route Hilton Inn.

[Driving time: 5 minutes]

8:40 pm MOTORCADE ARRIVES Hilton Inn.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President proceeds to his Suite.

8:45 pm The President arrives Suite.

OVERNIGHT

## Monday, May 25, 1976

7:45 am The President departs Suite en route Ballroom for

PDT PFC Breakfast Reception.

7:50 am The President arrives reception and informally

greets area workers and volunteers.

PRESS POOL COVERAGE ATTENDANCE: 200

8:10 am The President thanks the reception guests and departs

Ballroom en route motorcade for boarding.

8:15 am MOTORCADE DEPARTS en route Sheraton Anaheim

Hotel, Anaheim, California.

[Driving time: 35 minutes]

8:50 am MOTORCADE ARRIVES Sheraton Anaheim.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

California Peace Officers Association Representatives Hotel Manager

The President, accompanied by the aforementioned, proceeds to offstage announcement area for brief pause.

9:00 am Announcement.

9:00 am The President, escorted by a member of the Peace Officers Association, proceeds to dais seat for the annual convention of the California Peace Officers Association.

OPEN PRESS COVERAGE ATTENDANCE: 500



Welcoming remarks. 9:02 am

> Acknowledgement of special guests and introduction of the President.

9:05 am Presidential remarks.

FULL PRESS COVERAGE

9:25 am Remarks conclude.

> 9:26 am Thank you to the President.

The President departs platform en route holding room. 9:27 am

9:35 am The President arrives holding room.

PERSONAL/STAFF TIME: 25 minutes

The President departs holding room en route motorcade 10:00 am for boarding.

10:05 am MOTORCADE DEPARTS en route El Toro Marine Air. Corps Station, El Toro.

[Driving time: 20 minutes]

10:25 am MOTORCADE ARRIVES El Toro Marine Air Corps Station.

> OPEN PRESS COVERAGE CLOSED DEPARTURE

The President boards Air Force One. 10:30 am

> AIR FORCE ONE DEPARTS El Toro en route McCarrin Field, Las Vegas, Nevada.

> > [Flying time: 1 hour, 5 minutes]

[No time change]

11:35 am AIR FORCE ONE ARRIVES McCarrin Field, Las Vegas, Nevada.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Former Mayor Orin Grayson, State PFC Chairman

En route the motorcade for boarding, the President will have the opportunity to talk with the local press.

11:45 am MOTORCADE DEPARTS McCarrin Field en route MGM Grand Hotel.

[Driving time: 10 minutes]

11:55 am MOTORCADE ARRIVES MGM Grand Hotel.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

International Council of Shopping Centers Representatives

The President, escorted by the aforementioned, proceeds to holding room.

11:58 am The President arrives holding room where he will informally greet key leadership of the International Council of Shopping Centers (ICSC).

OFFICIAL PHOTO COVERAGE ATTENDANCE: 12

12:02 pm ICSC members depart holding room.

12:13 pm The President departs holding room en route offstage announcement area.

12:15 pm Announcement.

12:15 pm The President enters the Ballroom and proceeds to dais seat at the luncheon of the ICSC.

OPEN PRESS COVERAGE ATTENDANCE: 3400

12:18 pm Welcoming remarks and introduction of the President.

12:20 pm Presidential remarks.

FULL PRESS COVERAGE

12:40 pm Remarks conclude.

12:41 pm Thank you to the President.

12:42 pm The President departs dais en route motorcade for boarding.

12:50 pm MOTORCADE DEPARTS Grand Hotel en route Las Vegas Convention Center.

[Driving time: 3 minutes]

12:53 pm MOTORCADE ARRIVES Las Vegas Convention Center.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to offstage announcement area and pauses.

12:55 pm "Ruffles and Flourishes"

Announcement

"Hail to the Chief"

12:55 pm The President enters Ballroom and proceeds to microphone at PFC hosted reception.

PRESS POOL COVERAGE ATTENDANCE: 600

12:58 pm The President arrives microphone and remains standing.

12:58 pm Introduction of the President by Orin Grayson	12:58 pr	m Intr	oduction	of the	e President	by	Orin	Grayson.
--	----------	--------	----------	--------	-------------	----	------	----------

12:59 pm Presidential remarks.

### PRESS POOL COVERAGE

1:10 pm Remarks conclude.

2:05 pm

The President thanks reception guests and departs en route holding room.

1:15 pm The President arrives holding room.

#### PERSONAL/STAFF TIME: 15 minutes

1:30 pm The President departs holding room en route private PFC Reception.

1:35 pm The President arrives private PFC Reception and informally greets guests.

## OFFICIAL PHOTO COVERAGE ATTENDANCE: 45

1:50 pm The President departs private PFC Reception en route motorcade for boarding.

1:55 pm MOTORCADE DEPARTS Las Vegas Convention Center en route McCarrin Field.

[Driving time: 10 minutes]

MOTORCADE ARRIVES McCarrin Field.

## OPEN PRESS COVERAGE CLOSED DEPARTURE

2:10 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS McCarrin Field en route Lindbergh Field, San Diego, California.

[Flying time: 1 hour, 10 minutes]
[No time change]

3:20 pm AIR FORCE ONE ARRIVES Lindbergh Field, San Diego, California.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mayor Pete Wilson Dr. Al Anderson, County PFC Chairman

En route motorcade for boarding the President will have the opportunity to talk with the local press.

3:30 pm MOTORCADE DEPARTS Lindbergh Field en route El Cortez Convention Center.

[Driving time: 10 minutes]

3:40 pm MOTORCADE ARRIVES El Cortez Convention Center (rear entrance).

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds inside Convention Center en route leadership reception for the San Diego Chamber of Commerce and the San Diego Chapter of the Navy League.

3:42 pm The President arrives reception and greets guests.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 35

3:52 pm The President thanks the guests and proceeds to holding room.

3:53 pm The President arrives holding room for brief pause.

3:58 pm The President departs holding room for offstage announcement area.

4:00 pm Announcement.

4:00 pm The President enters the International Room en route dais for seating at a forum of members and guests of the

San Diego Chamber of Commerce and San Diego Chapter of the Navy League.

LIVE LOCAL TELEVISION ATTENDANCE: 2000

4:02 pm Welcoming remarks.

4:03 pm Invocation.

4:04 pm Introduction of dais guests, concluding in the introduction of the President.

4:10 pm Presidential remarks.

LIVE LOCAL TELEVISION

4:30 pm Remarks conclude.

4:31 pm Thank you to the President.

4:31 pm The President departs dais en route motorcade for boarding.

4:45 pm MOTORCADE DEPARTS El Cortez Convention Center en route Westgate Plaza Hotel.

[Driving time: 5 minutes]

4:50 pm MOTORCADE ARRIVES Westgate Plaza Hotel.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Hotel Manager

The President proceeds to Suite.

4:55 pm The President arrives Suite.

PERSONAL/STAFF TIME: 1 hour, 20 minutes

6:15 pm The President departs Suite en route motorcade for boarding.

6:20 pm MOTORCADE DEPARTS Westgate Plaza Hotel en route Lindbergh Field.

[Driving time: 10 minutes]

6:30 pm MOTORCADE ARRIVES Lindbergh Field.

OPEN PRESS COVERAGE CLOSED DEPARTURE

6:35 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS Lindbergh Field en route Van Nuys Airport, Van Nuys, California.

[Flying time: 55 minutes]
[No time change]

7:30 pm AIR FORCE ONE ARRIVES Van Nuys Airport.

OPEN PRESS COVERAGE CROWD SITUATION

"Ruffles and Flourishes"
Announcement
"Hai I to the Chief"

The President will be met by:

Area PFC Representatives

The President proceeds onto airport dais and is seated.

7:35 pm Welcoming remarks.

7:37 pm Invocation.

7:39 pm National Anthem.

7:42 pm Introduction of platform guests, concluding in the introduction of the President.

7:45 pm Presidential remarks.

#### FULL PRESS COVERAGE

7:57 pm Remarks conclude.

Musical medley.

8:15 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS Van Nuys Airport en route Los Angeles International Airport, Los Angeles, California.

[Flying time: 20 minutes]
[No time change]

8:35 pm AIR FORGE ONE ARRIVES Los Angeles International Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President proceeds to motorcade for boarding.

8:40 pm MOTORCADE DEPARTS Los Angeles International Airport en route Hyatt House Hotel.

[Driving time: 5 minutes]

8:45 pm MOTORCADE ARRIVES Hyatt House Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Hotel Manager

The President proceeds to Suite.

8:50 pm The President arrives Suite.

PERSONAL/STAFF TIME: 25 minutes

9:15 pm The President departs Suite and enters adjacent Suite for PFC Advisory Council Meeting.

## OFFICIAL PHOTO COVERAGE ATTENDANCE: 15

9:45 pm . The President returns to Suite.

### OVERNIGHT

Tuesday, May 26, 1976

7:55 am The President departs Suite en route Grand Ballroom for Los Angeles Press Club Breakfast.

8:00 am Announcement.

8:00 am The President enters the Grand Ballroom and proceeds to dais seat at the Los Angeles Press Club Breakfast.

OPEN PRESS COVERAGE ATTENDANCE: 1000

8:55 am Presidential remarks.

FULL PRESS COVERAGE

9:15 am Remarks conclude.

.9:16 am Thank you to the President.

9:16 am The President thanks the members and guests and departs
Grand Ballroom en route Suite.

9:25 am The President arrives Suite.

PERSONAL/STAFF TIME: 40 minutes

10:05 am The President departs Suite en route motorcade for barding.

MOTORCADE DEPARTS Hyatt House Hotel en route Los Angeles International Airport.

[Driving time: 5 minutes]

10:15 am MOTORCADE ARRIVES Los Angeles International Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

10:20 am The President boards Air Force One.

AIR FORCE ONE DEPARTS Los Angeles International Airport en route San Jose, California.

[Flying time: 1 hour, 20 minutes]
[No time change]

11:40 am AIR FORCE ONE ARRIVES San Jose Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Area PFC Representatives

En route motorcade for boarding, the President will talk briefly with members of the local press.

11:50 am MOTORCADE DEPARTS San Jose Airport en route Center for the Performing Arts.

[Driving time: 10 minutes]

12:00 noon MOTORCADE ARRIVES Center for the Performing Arts.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to offstage announcementarea.

12:05 pm Announcement.

12:05 pm The President proceeds onto stage and remains standing.

PRESS POOL COVERAGE ATTENDANCE: 2500

NOTE: This audience consits of the overflow from the San Hosea Foreign Trade Zone deiccation and provice; the opportunity for the hosts to accommodate members of the general public.

12:07 pm

Introduction of the President.

12:08 pm

Presidential remarks.

PRESS POOL COVERAGE

12:17 pm

Remarks conclude.

The President departs stage en route area PFC Reception.

12:20 pm

The President arrives PFC Reception and informally greets guests.

PRESS POOL COVERAGE ATTENDANCE: 175

12:40 pm

The President departs PFC Reception en route motorcade for boarding.

12:42 pm

MOTORCADE DEPARTS Center for the Performing Arts en route McCabe Hall.

[Driving time: 1 minute]

12:43 pm

MOTORCADE ARRIVES McCabe Hall.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds inside to holding room.

12:45 pm

The President arrives holding room.

PERSONAL/STAFF TIME: 10 minutes

12:55 pm

The President departs holding room en route special luncheon in honor of the dedication ceremony of the San Jose Foreign Trade Zone.

OPEN PRESS COVERAGE ATTENDANCE: 600

12:56 pm

Announcement.

12:56 pm

The President enters luncheon and proceeds to table for seating.

12:58 pm

Welcoming remarks.

1:00 pm

Invocation.

1:02 pm

Introduction of the President.

1:05

Presidential remarks.

FULL PRESS COVERAGE

1:25 pm

Remarks conclude.

1:25 pm

Lunch is served.

1:55 pm

Thank you to the President.

1:55 pm

The President thanks luncheon guests and proceeds to motorcade for boarding.

2:00 pm

MOTORCADE DEPARTS McCabe Hall en route Walnut Creek Town Square.

[Driving time: 1 hour, 10 minutes]

3:10 pm

MOTORCADE ARRIVES Walnut Creek Town Square.

OPEN PRESS COVERAGE CROWD SITUATION

"Ruffles and Flourishes"
Announcement
"Hail to the Chief"

The President will be met by:

Mayor of Walnut Creek Area PFC Representatives

The President, escorted by the Mayor, proceeds to speakers platform.

3:15 pm The President arrives speakers platform and is seated.

3:16 pm Program begins.

3:24 pm Introduction of the President by the Mayor.

3:25 pm Presidential remarks.

FULL PRESS COVERAGE

3:37 pm Remarks conclude.

3:38 pm Thank you and presentation of key to the city by the Mayor.

3:40 pm Musical Medley.

3:40 pm The President departs speakers platform en route motorcade for boarding.

3:45 pm MOTORCADE DEPARTS Walnut Creek Town Square en route Rossmoor

[Driving time: 10 minutes]

3:55 pm MOTORCADE ARRIVES

The President will be met by:

Mr. Les Raywell, President of GOP Club of Rossmoor

The President proceeds to holding room.

4:00 pm The President arrives holding room.

PERSONAL/STAFF TIME: 10 minutes

4:10 pm

Announcement.

4:10 pm

The President proceeds onto Court of the Flags Gazebo and is seated.

OPEN PRESS COVERAGE CROWD SITUATION

4:12 pm

Welcoming remarks.

4:14 pm

Invocation.

4:16 pm

Pledge of Allegiance.

4:17 pm

Brief remarks and introduction of the President.

4:20 pm

Presidential remarks.

FULL PRESS COVERAGE

4:35 pm

Remarks conclude.

The President thanks the guests and spends time greeting the senior citizens prior to boarding motorcade.

4:55 pm

MOTORCADE DEPARTS Rossmoor en route Elks Club.

[Driving time: 5 minutes]

5:00 pm

MOTORCADE ARRIVES Elks Club.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Dan Van Voorhis, County PFC Chairman

The President, escorted by Mr. VanVoorhis, proceeds inside Elks Club and informally greets guests at a PFC Reception.

PRESS POOL COVERAGE ATTENDANCE: 150



5:20 pm MOTORCADE DEPARTS Elks Club en route Naval Air

Station, Alameda, California.

[Driving time: 45 minutes]

6:05 pm MOTORCADE ARRIVES NAS, Alameda.

OPEN PRESS COVERAGE CLOSED ARRIVAL

6:10 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS Alameda, California en route Andrews AFB.

[Flying time: 4 hours, 40 minutes]
[Time change: + 3 hours]

## Wednesday, May 26, 1976

1:50 am AIR FORCE ONE ARRIVES Andrews AFB. EDT

The President boards Army One.

1:55 am ARMY ONE DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

2:10 am ARMY ONE ARRIVES South Lawn.